Friday, March 28, 2014

Frustrations

So, I had planned to have my new domain up and running this morning, buuuuuut, I think I made a mistake when I was purchasing the domain when I also purchased the “personal website builder.”  As a result, I’m not able to access the blogger options I need to access in order to link the old blog address to the new domain.  So, I’m going to call customer support in the morning and get that removed from my account so I can proceed as planned.  I already have the new banner done and ready to go once I get the domain up and running.

So, I have an insomnia problem, not sure if I’ve really discussed it here much or not.  But, as a result I usually have a problem going to sleep and staying that way.  So, I’ve been taking NyQuil to help myself go to sleep and stay asleep.  The last couple nights I have not taken any NyQuil because I have forgotten until I was already in the bed and a cat was sleeping on top of me or I was so tired I didn’t think I needed it.  Anyway, the last couple days, I have had a LOT more energy the last couple days AND I have found it immensely easier to wake up with my alarm and be fully awake when I get out of bed in the mornings.  Sooooooo…I think I’m done with the NyQuil except for when I work the double (16 hour) shifts and I NEED to make sure I sleep as much of the 5 hours I have available for sleep between going to bed and getting up again as I can. 

I’m sure a lot of you are reading this and saying “DUH.”  But, I have been known to be a little slow to catch onto things a time or two.  I honestly didn’t think it was the NyQuil that was making me all foggy-headed and groggy.  But, now I know and I will stop using NyQuil to overcome my insomnia issues. 

2 comments:

  1. Love the new blog name, LOVE the new header, great stuff!

    And yes, get off the nyquil except when you only have that 5 hour slot. Try something herbal for the other times? I'm using Sound Sleep from Pharmaca. Plus, NyQuil has alcohol in it, which slows down your metabolism. I know you don't want that! Sweet dreams :)

    ReplyDelete
    Replies
    1. thanks! i really feel the new name fits who i am now better...and i'm very happy with how my banner turned out.

      i totally agree about the nyquil. i didn't realize that it was the nyquil that was making me so lethargic in the mornings, but it totally was. i have melatonin, but it doesn't work all that great for me if my insomnia is acting up. meh.

      Delete

Total Pageviews